On corrected Bullen-Simpson's $3/8$ inequality
AbstractThe aim of this paper is to derive corrected Bullen-Simpson's 3/8 inequality, starting from corrected Simpson's 3/8 and corrected Maclaurin's formula. By corrected we mean formulae that approximate the integral not only with the values of the function in certain points but also with the value of the first derivative in end points of the interval. These formulae will have a higher degree of exactness than formulae derived in .
How to Cite
Franjic, I., & Pecaric, J. (2006). On corrected Bullen-Simpson’s $3/8$ inequality. Tamkang Journal of Mathematics, 37(2), 135-148. https://doi.org/10.5556/j.tkjm.37.2006.158